MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P
Catalog Number MDT24SUPRADPS
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the pump is beeping saying low air pressure.They hooked another pump up to this bed and it wasn¿t beeping so it appears to be the pump.".
 
Additional Manufacturer Narrative
The customer reported that the pump was beeping saying low air pressure and that another pump hooked up to this bed wasn¿t beeping.Medline reviewed the video provided and confirmed that the pump alarm is going off.The complaint was confirmed.The cause was documented as comp./part defective, broke; the customer had been using the mattress since july 2024, this was not an out of box quality defect, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50932254
Report Number1417592-2026-53065
Device Sequence Number10734799
Product Code FNM
UDI-Device Identifier40080196372196
UDI-Public40080196372196
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K933965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24SUPRADPS
Device Lot Number(10)90322090611
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown